# SDR UIEA2020063061295

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,718 hours, 19,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1200, RBL 40 - 50, RT TENSION TIE AFT CHANNEL WAS CRACKED AROUND FASTENER.   THE TENSION TIE AFT CHANNEL WAS REPAIRED IAW RI-53-00-14084 REV A.
